|Yellow & Bilirubin???
Aug 6, 2004
Dear Dr.McGovern, I picked up my lab's today and my Bilirubin was high at 8.2 (ref.range 0.0-1.2). Are there any treatments for this? Rx or OTC? I am VERY yellow and hate the way I look! All my other labs are good, and my meds are Epivir,Reyataz,Norvir,Videx, Viread,Rebetol,& Peg-Intron. ANY advice would be greatly appreciated!!! THANK YOU, RR
| Response from Dr. McGovern
When bilirubin is higher than 3.0 patients can appear yellow - also called jaundice.
It is vitally important that you contact your physician right away. There are many potential causes for your jaundice. If you feel well, then my first guess is that your Reyataz has caused your jaundice. This will quickly go away when the medication is stopped.
My other concern is regarding the combination of Videx and Rebetol. Rebetol can increase your Videx levels and I usually like to avoid that combination if at all possible. Your physician may have certain reasons for using it however, so speak to him or her.
I would also double check your dosing of Videx - it should be only 250 mg a day if dosed in combination with Viread.
Many HIV medications can also cause hepatitis so it is quite important to be seen by your physician. I also don't know the extent of your underlying hepatitis C disease which could be extremely important.
Best wishes to you, Dr. McGovern
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Hpv After Condom Leak Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Muscle Ache After Blood Splash Sign Of HIV AIDS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Shingles After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.